# SDR WVER2012112791101

- Difficulty date: November 27, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 23,256 hours, 18,220 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 193.00 FRAME IS BENT ON LEFT SIDE LOCATION COMMON TO TRU DOOR AFT SEAL STRIKER, DUE TO BIRD STRIKE.  REPAIRED FS 193 FRAME FROM BL 0 TO LEFT PRODUCTION SPLICE IAW CRJ 900 SRM 51-42-+06-001-001-A01, SRM 51-42-21-001-001-A01, AND BOMBARDIER REO 690-53-11-447.
